# SDR SWAA2022032285100

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-800
- Aircraft serial: 63595
- Aircraft time: 15,850 hours, 7,501 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bulkhead
- Condition: Cracked
- Location: Lh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON HAS A CRACK IN THE AFT BULKHEAD AT APPROXIMATE NACELLE STATION 314.0. CRACK IS 2.75' LONG; PROPAGATES INTO A RADIUS; AND EXITS OUT THE BOTTOM EDGE OF THE BULKHEAD FRAME. / [01] CRACK CONFIRMED WITH HFEC INSPECTION USING NDT MANUAL PART 6; 51-00-00; PROCEDURE 23.;[02] REMOVED #1 ENGINE AFT FAIRING REF AMM 54-52-04 REMOVED #1 ENGINE PROMARY NOZZLE REF AMM 78-11-01 TO FOM;[03] REMOVED AFT HEAT SHIELD REF AMM 54-52-08 TO FOM. REMOVED CRACKED AFT FAIRING TRAILING EDGE ASSY REF SRM 51-40-02.;[04] INSTALLED AFT HEAT SHIELD REF AMM 54-52-08 INSTALLED AFT FAIRING TRAILING EDGE ASSY REF SRM 51-40-02.;[05] INSTALLED #1 ENGINE AFT FAIRING REF AMM 54-52-04. INSTALLED #1 ENGINE PROMARY NOZZLE REF AMM 78-11-01.
